Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Seiberg-Witten invariants for manifolds diffeomorphic outside a circle


Author: Stefano Vidussi
Journal: Proc. Amer. Math. Soc. 129 (2001), 2489-2496
MSC (2000): Primary 57R57; Secondary 57Mxx
Published electronically: December 28, 2000
MathSciNet review: 1823936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that simple type four manifolds with $b_{2}^{+}>1$which are diffeomorphic outside a point or outside a wedge of circles have the same Seiberg-Witten invariants, excluding the use of these invariants to detect eventual inequivalent smooth structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R57, 57Mxx

Retrieve articles in all journals with MSC (2000): 57R57, 57Mxx


Additional Information

Stefano Vidussi
Affiliation: Centre de Mathématiques, UMR 7640 du CNRS, École Polytechnique, 91128 Palaiseau Cedex, France
Address at time of publication: Department of Mathematics, University of California, Irvine, California 92697
Email: svidussi@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05904-9
PII: S 0002-9939(00)05904-9
Keywords: Seiberg-Witten invariants, smooth topology of four manifolds
Received by editor(s): August 27, 1999
Received by editor(s) in revised form: December 10, 1999
Published electronically: December 28, 2000
Additional Notes: The author would like to thank Stefano Demichelis for several discussions.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2000 American Mathematical Society